What happens if you overdose on benadryll
Symptoms of a Benadryl overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, MORE? ( Source: http://www.chacha.com/question/what-happens-if-you-overdose-on-benadryll )
More Answers to "What happens if you overdose on benadryll"
- Can you Overdose on benadryl?
- It can actually cause a cardiac arrest if you take too much antihistamine.
- Can one have a benadryl overdose?
- Yeah. As Quoted: 1) " Overdose" -- in the term Benedryl Overdose A drug overdose occurs when a chemical substance (i.e. drug ) is ingested in quantities and/or concentrations large enough to overwhelm the homeostasis of a living...
- Does 2 capsule of benadryl a overdose?
- you said she drunk two capsules of benadryl but I am confused do you mean she took 2 capsules. If so then she should not overdose at all, it is an antihystmine, and is used for usually rashes and things like that, it can also help someone s...
Related Questions Answered on Y!Answers
- if a person overdoses on lamictal, benadryll, advil, aleve, tylenol, and dayquil and lives what happens?
- Q: what happens if it goes untreated, like the long term effects oh say if the person is around 15...person is 15... took a shit load of lamictal, about half box of benadryll dnt really know how much of everything else. person is now living, but worried about if their are n e side effects that might happen down the road... enough detail?oh and yeah i "know" this person o.d.
- A: Tylenol will destroy your liver. Advil will not kill you, it will only make you violently sick (vomiting). A massive overdose of lamictal is fatal. "A massive overdose of Lamictal can be fatal. If you suspect an overdose, seek medical treatment immediately.* Symptoms of Lamictal overdose may include: Coma, decreased level of consciousness, delayed heartbeat, increased seizures, lack of coordination, rolling eyeballs". Benadryl overdose can kill you "Symptoms of a Benadryl overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures." This person is damned lucky to be alive. If this person has survived, I don't think there will any be any long term effects other than whatever liver damage may have occurred. Tell this person to never do anything this stupid again and to be kind to their liver (go easy on drinking in the future).
Prev Question: What happens if you take a Xanax after you drink alcohol
People also view